# SDR GTIA2018082802820

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 17,714 hours, 8,108 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY, OIL ODOR AFTER TAKEOFF.  STOPPING AT THRUST REDUCTION AND PACK ONE OFF.  PERFORMED A DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM,  PACKS 1 & 2,  FOUND NO EVIDENCE. OF OIL ODOR IN CABIN OR COCKPIT IAW AMM 21-00-00-615-002, & 21-00-00-615-004-004.
